Your cart is empty
Benylin Phlegm Cough Plus Decongestant 100ml

The active ingredient guaifenesin loosens mucus in the lungs to help cough up mucus easily.
Pseudoephedrine hydrochloride is a decongestant that relieves nasal and sinus congestion.
FULL DESCRIPTION
Contents
Guaifenesin 100mg, Pseudoephedrine hydrochloride 30 mg.
Other ingredients include: Sucrose, methyl hydroxybenzoate (E218), propyl hydroxybenzoate (E216), sunset yellow (E110), Ponceau 4R (E124).
This product contains 5 vol % ethanol.
Please read the enclosed leaflet carefully.
Dosage: For oral use only
Up to four times a day.
Do not exceed the stated dose.
Not for use of children under 12 years.
Adults and children aged 12 years and over: Two 5 ml spoonful’s every 4-6 hours.
Not more than 4 doses should be given in any 24 hours.
Important
Keep out of the reach and sight of children.
As with all medicines, if you are pregnant or currently taking any other medicine especially heart medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor.
Do not take with any other cough and cold medicine.
Storage Instructions
Don not store above 25°C.
Keep container in the outer carton in order ro protect from light.
Do not refrigerate.
Always read the packaging and enclosed information leaflet carefully before use.